journal6 ›› 2014, Vol. 35 ›› Issue (3): 15-19.DOI: 10.3969/j.issn.1007-2985.2014.03.004

• Mathematics • Previous Articles     Next Articles

Exact Solutions of Nonlinear Equations by Using the(G′/G)-Expansion Method

 DONG  Chang-Zi   

  1. (Department of Mathematics and Statistics,Longdong University,Qingyang 745000,Gansu China)
  • Online:2014-05-25 Published:2014-07-05

Abstract: With the aid of symbolic computation system Maple,several new kinds  of generalized exact solutions for the Burgers-Fisher equations and Konopelchenko-Durovsky  equations are obtained by using a new (G′/G)-expansion method.

Key words: Burgers-Fisher equations;Konopelchenko-Durovsky , equations;(G′/G)-expansion method;exact solutions;symbolic computation

WeChat e-book chaoxing Mobile QQ